Open Journal of Pediatrics

Open Journal of Pediatrics

ISSN Print: 2160-8741
ISSN Online: 2160-8776
www.scirp.org/journal/ojped
E-mail: ojped@scirp.org
Citations    
"Gangrenous Amyand’s hernia in neonate: A great clinical masquerader"
written by Vaibhav Pandey, Ajar Narayan Gangopadhyay, Dinesh Kumar Gupta, Shiv Prasad Sharma,
published by Open Journal of Pediatrics, Vol.3 No.4, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top